Advice please

Hi

It's been a while since I last posted but I need some advice. I was diagnosed with lupus nephritis in Jan 2015, I was treated with cyclophosphamide, mycrophenlate but stopped myclo due to side effects. I was taken off all meds in Dec 2015 but continued with steriods. This year I had two lots of infusions with ritixameb however it's been five weeks since treatment and I have had the most awful pain in my leg. I can't put any weight on and the pain goes through my leg into my hip and back. I just wanted to know if anyone else had the same treatment and if they have suffered from this kind of pain. To top things off my blood sugar levels are so high that I no longer know what to control and what not to

Spoke to my GP who was so insulting that she wanted to know why I was on steriods, she had no idea about me being diagnosed with lupus and thought my blood sugar levels in her words not that concerning even though my evening readings for the last month and half has not been less than 19.2

I thought I was doing so well when I went back to work and and was working full time.

It's now been my second week off work and I feel so down, it just seems like nothing is working

3 Replies

oldestnewest
  • Contact your rheumy - bypass that GP who needs to have a complaint made against her.

    If you are on pred - that can send BS reading totally haywirebut that isn't to say you don't need different medication. It doesn't matter WHY your BS has gone mad - but it does need looking after.

  • Hi there,

    I am sorry to hear that you are having these issues and that your GP isn’t proving very supportive. If you feel your concerns about finding the right medication and addressing your symptoms are not being listened to, you might want to consider changing your GP.

    For more information about changing GP, please look here - citizensadvice.org.uk/healt...

  • Hi, because you were given the Rituximab by your Rheumatologist you should give the Rheumy nurse or Rheumatologyist a call to say how you are feeling. You can even get in touch with your Rheumy secretary.

    I have just had the second of the course of Rituximab today and this is the third course of two infusions I've had in just over a year for lupus SLE and Pulmonary Fibrosis.

    I have never had such pain as you have described, I have felt lethargic, and other symptoms such as headache and general malaise.

    All the best and praying the pain goes soon.

    Gentle hugs 💐💐🙏

You may also like...